Alert archive / New Jersey / Flood Watches in 2025

Flood Watch 1, NWS Philadelphia/Mount Holly

May 30, 202511 counties in New Jersey; 8 counties in Pennsylvania; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this flood watch at May 30, 2025, 2:13 AM EDT for 11 counties in New Jersey; 8 counties in Pennsylvania; New Castle County, Delaware. It took effect at May 30, 2025, 7:00 PM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 30, 2025, 2:13 AM EDT (06:13 UTC)
In effect from
May 30, 2025, 7:00 PM EDT
Expired
May 31, 2025, 6:41 AM EDT
In force
12 hr
Issued by
NWS Philadelphia/Mount Holly
Flood severity
None

Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 70 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 6.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2025-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2025-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

249 
WGUS61 KPHI 300613
FFAPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mount Holly NJ
213 AM EDT Fri May 30 2025

DEZ001-PAZ060>062-070-071-101>106-301815-
/O.NEW.KPHI.FA.A.0001.250530T2300Z-250531T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Berks-Lehigh-Northampton-Delaware-Philadelphia-Western
Chester-Eastern Chester-Western Montgomery-Eastern Montgomery-
Upper Bucks-Lower Bucks-
Including the cities of Media, Perkasie, West Chester, Easton,
Lansdale, Morrisville, Bethlehem, Collegeville, Philadelphia,
Wilmington, Reading, Honey Brook, Norristown, Pottstown, Oxford,
Doylestown, Allentown, Chalfont, and Kennett Square
213 AM EDT Fri May 30 2025

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY 
MORNING...

* WHAT...Flooding caused by excessive rainfall is possible.

* WHERE...Portions of northern Delaware, including the following 
  area, New Castle and Pennsylvania, including the following areas, 
  Berks, Delaware, Eastern Chester, Eastern Montgomery, Lehigh, 
  Lower Bucks, Northampton, Philadelphia, Upper Bucks, Western 
  Chester and Western Montgomery.

* WHEN...From this evening through Saturday morning.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Creeks and streams may rise out of their banks.

* ADDITIONAL DETAILS...
  - Heavy rain is expected to move in late this evening,
    continuing through the overnight hours. Periods of rainfall
    rates of 1-2" per hour are possible. Rainfall amounts of 1 to
    3 inches over a 6 to 12 hour period expected.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

NJZ001-007>010-012-015>019-301815-
/O.NEW.KPHI.FA.A.0001.250530T2300Z-250531T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Salem-
Gloucester-Camden-Northwestern Burlington-
Including the cities of Glassboro, Trenton, Flemington, Camden,
Somerville, Newton, Cherry Hill, Moorestown, Washington, New
Brunswick, Mount Holly, Pennsville, and Morristown
213 AM EDT Fri May 30 2025

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY 
MORNING...

* WHAT...Flooding caused by excessive rainfall is possible.

* WHERE...Portions of central, northern, northwest, and southern New 
  Jersey, including the following areas, in central New Jersey, 
  Mercer. In northern New Jersey, Middlesex, Morris, Somerset, 
  Sussex and Warren. In northwest New Jersey, Hunterdon. In southern 
  New Jersey, Camden, Gloucester, Northwestern Burlington and Salem.

* WHEN...From this evening through Saturday morning.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Creeks and streams may rise out of their banks.

* ADDITIONAL DETAILS...
  - Heavy rain is expected to move in late this evening,
    continuing through the overnight hours. Periods of rainfall
    rates of 1-2" per hour are possible. Rainfall amounts of 1 to
    3 inches over a 6 to 12 hour period expected.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Hoeflich
3 follow-up statements
116 
WGUS61 KPHI 301739
FFAPHI

Flood Watch
National Weather Service Mount Holly NJ
139 PM EDT Fri May 30 2025

DEZ001-PAZ060>062-070-071-101>106-310600-
/O.CON.KPHI.FA.A.0001.250530T2300Z-250531T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Berks-Lehigh-Northampton-Delaware-Philadelphia-Western
Chester-Eastern Chester-Western Montgomery-Eastern Montgomery-
Upper Bucks-Lower Bucks-
Including the cities of Chalfont, West Chester, Collegeville,
Kennett Square, Honey Brook, Reading, Oxford, Norristown,
Doylestown, Perkasie, Pottstown, Philadelphia, Morrisville,
Allentown, Lansdale, Wilmington, Media, Bethlehem, and Easton
139 PM EDT Fri May 30 2025

...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM EDT THIS EVENING THROUGH 
SATURDAY MORNING...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...Portions of northern Delaware, including the following 
  area, New Castle and Pennsylvania, including the following areas, 
  Berks, Delaware, Eastern Chester, Eastern Montgomery, Lehigh, 
  Lower Bucks, Northampton, Philadelphia, Upper Bucks, Western 
  Chester and Western Montgomery.

* WHEN...From 7 PM EDT this evening through Saturday morning.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Creeks and streams may rise out of their banks.

* ADDITIONAL DETAILS...
  - Heavy rain is expected to move in late this evening and then
    continue overnight. Periods of rainfall with rates of 1-2"
    per hour are possible. Rainfall totals of 1 to 3 inches are
    expected over a 6 to 12 hour period.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

NJZ001-007>010-012-015>019-310600-
/O.CON.KPHI.FA.A.0001.250530T2300Z-250531T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Salem-
Gloucester-Camden-Northwestern Burlington-
Including the cities of Morristown, Trenton, Washington, Cherry
Hill, Somerville, Newton, Pennsville, Flemington, Moorestown,
Mount Holly, New Brunswick, Camden, and Glassboro
139 PM EDT Fri May 30 2025

...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM EDT THIS EVENING THROUGH 
SATURDAY MORNING...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...Portions of central, northern, northwest, and southern New 
  Jersey, including the following areas, in central New Jersey, 
  Mercer. In northern New Jersey, Middlesex, Morris, Somerset, 
  Sussex and Warren. In northwest New Jersey, Hunterdon. In southern 
  New Jersey, Camden, Gloucester, Northwestern Burlington and Salem.

* WHEN...From 7 PM EDT this evening through Saturday morning.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Creeks and streams may rise out of their banks.

* ADDITIONAL DETAILS...
  - Heavy rain is expected to move in late this evening and then
    continue overnight. Periods of rainfall with rates of 1-2"
    per hour are possible. Rainfall totals of 1 to 3 inches are
    expected over a 6 to 12 hour period.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

PO
629 
WGUS61 KPHI 310508
FFAPHI

Flood Watch
National Weather Service Mount Holly NJ
108 AM EDT Sat May 31 2025

DEZ001-PAZ060>062-070-071-101>106-311200-
/O.CON.KPHI.FA.A.0001.000000T0000Z-250531T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Berks-Lehigh-Northampton-Delaware-Philadelphia-Western
Chester-Eastern Chester-Western Montgomery-Eastern Montgomery-
Upper Bucks-Lower Bucks-
Including the cities of Bethlehem, Reading, Lansdale, Doylestown,
Chalfont, Morrisville, Honey Brook, Collegeville, Pottstown,
Easton, Kennett Square, Wilmington, Media, Oxford, Perkasie,
Allentown, Philadelphia, West Chester, and Norristown
108 AM EDT Sat May 31 2025

...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...Portions of northern Delaware, including the following 
  area, New Castle and Pennsylvania, including the following areas, 
  Berks, Delaware, Eastern Chester, Eastern Montgomery, Lehigh, 
  Lower Bucks, Northampton, Philadelphia, Upper Bucks, Western 
  Chester and Western Montgomery.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Creeks and streams may rise out of their banks.

* ADDITIONAL DETAILS...
  - Heavy rain continues to move through tonight. Periods of
    rainfall with rates of 1-2" per hour are possible. Rainfall
    totals of 1 to 3 inches are expected over a 6 to 12 hour
    period.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

NJZ001-007>010-012-015>019-311200-
/O.CON.KPHI.FA.A.0001.000000T0000Z-250531T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Salem-
Gloucester-Camden-Northwestern Burlington-
Including the cities of Trenton, Morristown, Moorestown, Mount
Holly, Camden, Pennsville, Somerville, Newton, Glassboro, New
Brunswick, Cherry Hill, Washington, and Flemington
108 AM EDT Sat May 31 2025

...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...Portions of central, northern, northwest, and southern New 
  Jersey, including the following areas, in central New Jersey, 
  Mercer. In northern New Jersey, Middlesex, Morris, Somerset, 
  Sussex and Warren. In northwest New Jersey, Hunterdon. In southern 
  New Jersey, Camden, Gloucester, Northwestern Burlington and Salem.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Creeks and streams may rise out of their banks.

* ADDITIONAL DETAILS...
  - Heavy rain is currently moving through tonight. Periods of
    rainfall with rates of 1-2" per hour are possible. Rainfall
    totals of 1 to 3 inches are expected over a 6 to 12 hour
    period.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Hoeflich
975 
WGUS61 KPHI 311041
FFAPHI

Flood Watch
National Weather Service Mount Holly NJ
641 AM EDT Sat May 31 2025

DEZ001-NJZ001-007>010-012-015>019-PAZ060>062-070-071-101>106-311145-
/O.CAN.KPHI.FA.A.0001.000000T0000Z-250531T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Berks-
Lehigh-Northampton-Delaware-Philadelphia-Western Chester-Eastern
Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-Lower
Bucks-
Including the cities of Pennsville, Oxford, Wilmington,
Glassboro, Morristown, Mount Holly, Camden, Newton, Perkasie,
Philadelphia, Kennett Square, Media, Norristown, New Brunswick,
Collegeville, Chalfont, Morrisville, Easton, Flemington,
Allentown, Somerville, Pottstown, West Chester, Washington,
Reading, Bethlehem, Lansdale, Honey Brook, Trenton, Doylestown,
Cherry Hill, and Moorestown
641 AM EDT Sat May 31 2025

...FLOOD WATCH IS CANCELLED...

The Flood Watch is cancelled for portions of northern Delaware, 
including the following area, New Castle, New Jersey, including the 
following areas, Camden, Gloucester, Hunterdon, Mercer, Middlesex, 
Morris, Northwestern Burlington, Salem, Somerset, Sussex and Warren, 
and Pennsylvania, including the following areas, Berks, Delaware, 
Eastern Chester, Eastern Montgomery, Lehigh, Lower Bucks, 
Northampton, Philadelphia, Upper Bucks, Western Chester and Western 
Montgomery.

New flooding is no longer expected to pose a threat, but flooding 
does continue in some areas where flood warnings remain in effect. 
Please continue to heed remaining road closures.

$$

RCM

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flood watch went out at May 30, 1:23 AM EDT, 50 minutes earlier.

Area forecast discussion, May 30, 1:23 AM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
123 AM EDT Fri May 30 2025

.SYNOPSIS...
Low pressure near Long Island will move slowly northeast this
evening and overnight. A cold front will stall across the area
on Friday, with the next low pressure system tracking along it
Friday night. Sweeping cold front comes through late Saturday,
kicking the unsettled pattern. High pressure will then arrive
for Sunday and generally persist through Wednesday of next week,
bringing much quieter weather.

&&

.NEAR TERM /THROUGH TODAY/...
Clouds have been stubborn to clear out across most areas today
and temperatures have remained cooler than originally forecast.
Still breaks in the clouds have develop across Delmarva and
slowly improving conditions further N/E are possible into the
evening.

Tonight...a new short wave across VA/MD will move northeast
across Delmarva and south NJ overnight. Higher pops with
occasional showers/tstms expected overnight. Locally heavy rains
possible. Lows will range from the mid/upper 50s N/W to the low
60s for Delmarva and south NJ.

Friday...The shortwave moves away, but humid air prevails over
the area. Weak high pressure ridges across the area. More
scattered showers expected by afternoon. Highs will reach the
mid/upper 70s most areas. Skies will overall be mostly cloudy
but afternoon breaks in the clouds are possible. The SPC Day2
outlook has a marginal risk for severe weather across Delmarva
for Friday. Locally heavy rains are possible too.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
A cold front is expected to stall on Friday or even lift north
as low pressure develops to our southwest and rides northeast
along it. As a result, we have likely/categorical PoPs in the
grids as showers and thunderstorms are expected to break out,
especially later in the day and into Friday night. There is a
modest severe weather risk mainly across southern areas as that
area briefly gets into the warm sector being south and east of
the passing surface low. SPC maintains the MRGL risk for severe
weather, with damaging winds being the main threat, though the
thinking is there is a more widespread severe chance on Saturday
with a stronger cold front coming in. Some locally heavy rain
is also possible mainly from I-95 north and west, outlined by a
marginal risk from the WPC. There was some consideration for a
SLGT for the I-95 corridor but after some collaboration with
WPC, we decided to hold off for now. A good slug of rain should
come Friday Night, but rainfall rates right now look low enough
to prevent more widespread flooding. However, the area has seen
a good amount of rainfall lately and as we get into range with
the CAMs, some, such as the NAMNest, show a decent hit from the
I-95 corridor and points north/west. The day shift will re-
evaluate and see if the SLGT is needed. Temperatures on Friday
will mainly be in the mid to upper 70s. Lows Friday night will
be in the mid to upper 50s.

A relatively strong cold front and upper trough will dig toward the
region on Saturday, likely arriving in the afternoon at some point.
As a result, showers and thunderstorms will be likely once again.
There may be another severe weather risk with this front, with
the highest instability centered over the Delmarva peninsula.
Again, the main risk would be damaging wind gusts. Highs will
be in the lower 70s on Saturday. After the front tracks
offshore, the region will quickly begin to dry out Saturday
night. A northwest breeze will bring a notably cooler night.
Temperatures will retreat back into the 50s near and southeast
of I-95, and back into the 40s north and west.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Sunday night... A slight chance for showers early Sunday night
across Delmarva but other than that, fair weather Sunday night,
Lows range from the low/mid 40s N/W to the upper 40s/low 50s
S/E.

Monday thru Thursday... Overall, dry weather expected with
moderating temps each day. Highs Monday mostly low/mid 70s and
by Wed/Thu highs mostly in the 80s. Temps for midweek have
trended milder than previous fcst.

&&

.AVIATION /05Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through 12z...VFR currently prevailing everywhere except KMIV.
Pushed back restrictions slightly but overall a relatively low
confidence forecast. Expect all sites to drop down to MVFR/IFR
though through the morning with some patchy fog in the area. If
an area of fog develops around a terminal, it could drop
visibility down to IFR levels but coverage in fog is sporadic
enough to not include in the TAF other than KMIV, where some
LIFR conditions are possible. Light southerly flow around 5 kt
or less. Low confidence.

Today...IFR conditions will lift to MVFR, then VFR by the
afternoon. KACY could hang on to lower CIGs through about 18z,
but thinking everyone else is VFR by 16z. Some showers and
isolated thunderstorms possible (20-30%) through the afternoon,
but the bulk of the rainfall should come in after 00z. Winds out
of the south/southwest around 5-10 kt. Moderate confidence in
timing of improvement of restrictions.

Tonight...MVFR/IFR conditions expected at all sites with periods
of rain, some of which could be heavy at times. Heaviest rain
expected from 00z-06z at the I-95 and Lehigh Valley terminals.
Embedded thunderstorms possible (20-30%) between 02z-08z, but
confidence not high enough to include in the TAF. An area of
low pressure will move pretty much right along the I-95 corridor
resulting in shifting winds through the night starting out of
the south/southeast and coming around to the north/northwest by
daybreak Saturday. Winds will be around 10 kt or so. Low
confidence in timing of restrictions, moderate confidence in
extent.

Outlook...

Saturday through Sat night... Low CIGS/VSBYs much of the time
with showers and tstms expected.

Sunday thru Tuesday... Mostly VFR.

&&

.MARINE...
Seas on the ocean continue to subside to less than 5 feet.
Therefore, the Small Craft Advisory that was in effect until 6
pm will be cancelled.

Winds and seas should remain below SCA levels the rest of
tonight and into Friday morning. Showers and a chance of tstms
across the southern waters tonight and into Friday morning.

More SCA conditions possible later Friday into Sat with another
system expected. Gusts below SCA levels attm , but increases
possible. Rains/tstms Fri night thru Sat night.

Outlook...

Sunday thru Tuesday... Fair weather expected. Winds and seas
expected to remain below SCA levels.

Rip Currents...

There is a MODERATE risk for the development of dangerous and
life threatening rip currents for the Jersey Shore on both
Friday and Saturday, while there is a LOW risk for the
development of dangerous and lift threatening rip currents for
Delaware Beaches on Friday and Saturday.

On Friday, winds will be out of the south at 5 to 10 mph with
breaking waves around 2 feet. On Saturday, winds turn to the
West-southwest at 10 to 15 mph with breaking waves of 1 to 2
feet.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.TIDES/COASTAL FLOODING...
Tide levels will be elevated once again around the high tide
this evening and tonight, and some spotty minor coastal flooding
will be possible once again. However, it will not be
widespread, and if minor tidal flooding does develop along the
South Jersey and Delaware coast within Delaware Bay, it will be
brief. Will not issue a Coastal Flood Advisory.

For the Chesapeake Bay, no tidal flooding is expected.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...Hoeflich
NEAR TERM...OHara
SHORT TERM...Hoeflich
LONG TERM...OHara
AVIATION...Hoeflich/MPS/OHara
MARINE...MPS/OHara
TIDES/COASTAL FLOODING...Hoeflich

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 2:14 AM EDTSmall Craft AdvisoryPHI58 hr
May 30, 1:46 PM EDTGale WarningPHI20 hr
May 30, 3:26 PM EDTCoastal Flood AdvisoryPHIBurlington, Camden, Gloucester16 hr

Nearby

Flood Watches in New Jersey, 2025Flood Watches in Pennsylvania, 2025Flood Watches in Delaware, 2025Every flood watch in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.